Two weeks ago I went to my rhuemy and she told me that it was time to start Humira. I have been on Metho for six months now and although it has helped slightly, I still am having pain and it is beginning to interfer with my activities of daily living, as last week I started having problems pulling up my socks. I HATE taking steriods. I have a bottle of prednisone in my cabinet and several weeks ago she told me to take them for a week to help with this flare. At one point I RAN down the stairs and actually started crying when I realized that I was PAIN FREE. At the office visit she did her teaching about the Humira. I started crying listening to the potential problems with this medication. Now I'm scared to start. She first described how it lowered my immunity even further and left me at a much higher chance of getting an infection. I am an RN and spent 12 years working intensive care..sepsis is never a pretty picture. Then she described how Humira increases your chances of lymphoma and skin cancer. I am already at higher risk of getting both of these as my father had lymphoma and my mother had skin cancer. I will take it, if and when my insurance company ever approves it. I've been waiting for the ok for 2 weeks now. If you have had experience with this could you write and let me know? The good-the bad-and the ugly.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...